MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-46-155-46U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2026-00025 and device 2 is being reported under.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"site documented in electronic data capture (edc) system that there was no device deficiency during or after the index or extension procedure and no endoleaks present at the end of either procedure.On post operative day 722(index)/284(extension), patient 025001 had a ct scan on (b)(6) 2026 which showed multiple stable unclassified endoleaks in the proximal stent and midportion of the stent with overall stable aggregate diameter measuring up to 7.2cm.((b)(6) 2025, cta revealed interval growth of the proximal descending aorta measuring a maximum of 7.1 cm in diameter.Follow-up imaging in (b)(6) 2025 showed ongoing leak from the distal graft and enla.(character limit reached in the edc system).Treatment of the event on (b)(6) 2026 included extension tevar via right cfa cutdown.The vascular procedure included percutaneous access of the right femoral artery with a 7-french sheath, a right iliac angiogram, and a stenting of the right common iliac artery and external iliac a.(character limit reached in edc system).Type 1b endoleak of a thoracic endovascular aortic repair graft done previously after the patient has an extensive history of type a aortic dissection and extensive reconstruction.This intervention was not required as a result of a device deficiency.A new terumo relaypro nbs device was implanted (cat no: 28-n4-44-164-44u).Please note the redacted source notes provide a full account of the operating procedure from the cardiothoracic and vascular operating teams.Four redacted source notes will be provided to qa when reporting this event.The event was considered resolved on (b)(6) 2026 and the patient was discharged on (b)(6) 2026 (the patient was admitted to hospital on (b)(6) 2026).Concomitant medications included: warfarin ((b)(6) 2024-ongoing), lovenox (11jan24-12jan24), losartan ((b)(6) 2023-(b)(6) 2024), heparin (17jan24-17jan24), clevidipine ((b)(6) 2024-(b)(6) 2024), epinephrine ((b)(6) 2024), norephrine ((b)(6) 2024), vasopressin ((b)(6) 2024), esmolol ((b)(6) 2024), desmopressin ((b)(6) 2024), aspirin ((b)(6) 2024-ongoing), furosemide ((b)(6) 2024-ongoing), norepinephrine ((b)(6) 2025), heparin ((b)(6) 2025), and protamine ((b)(6) 2025).Adverse events reported by site include: anaemia ((b)(6) 2024), respiratory insufficieny ((b)(6) 2024), leukocytosis ((b)(6) 2024), lactate acidosis ((b)(6) 2024), pneumonia ((b)(6) 2024), tachycardia ((b)(6) 2024), pseudoaneursym ((b)(6) 2024), brain bleed - haematoma ((b)(6) 2024), incisional bleeding ((b)(6) 2024), endoleak type 3 ((b)(6) 2024-(b)(6) 2025), acute post-op pain ((b)(6) 2025), vasoplegia ((b)(6) 2025), lactatemia ((b)(6) 2025), respiratory insufficiency ((b)(6) 2025), anaemia ((b)(6) 2025), and leukocytosis ((b)(6) 2025).The investigator considered the event of worsening growth of type ib endoleak as serious, moderate in severity and possibly related to the thoraflex hybrid and extension device(s), and possibly related to the relay stent graft procedure.Terumo devices implanted: thoraflex hybrid ante-flo - tha3036x150a - serial -(b)(6) - lot - 25206109-5555 relaypro bare stent - 28-m4-36-190-36u - serial -(b)(6) relaypro bare stent - 28-m4-46-155-46u - serial - (b)(6) relaypro nbs stent - 28-n4-44-164-44u 2 gore tag 37mm stent grafts updated information was received on (b)(6) 2026 from (b)(6), senior clinical research assistant, stating: "the type 1b endoleak is pre-existing since previous tevar in 2017.I had the sc add that information to the ae.The endoleak is mentioned sporadically throughout the imaging reports dating back to the subject's enrollment in the study, which is the earliest date to which i have access to the record.Most of the reports indicate that the endoleak is stable.Site used (b)(6) 2026 as the start date because that is when the pi decided to do an intervention, but i've asked the sc to meet with the pi to determine if that is when he first observed that it was worsening and to consider if that should be the event start date.Pi does not agree with the (b)(6) report regarding new endoleak but has agreed to review the study again.I've asked that he provide his determination via email so we have documentation for safety and/or qa".The site have updated the description of the event to the following: "(b)(6) 2025, cta shows interval growth of the known type ib endoleak.Preexisting since tevar from 2017"." patient outcome: "patient remains on the study.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24473013
Report Number2247858-2026-00026
Device Sequence Number13157055
Product Code MIH
UDI-Device Identifier00843576149847
UDI-Public00843576149847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2026
Device Catalogue Number28-M4-46-155-46U
Device Lot Number2404240019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale